# SDR MWEA99971

- Difficulty date: December 21, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N400ME
- Make and model: Doug DC-9-14
- Aircraft serial: 45727
- System (JASC): 3310 · Flight Compartment Lighting
- Part: Control Panel
- Part number: 59568901
- Condition: Inoperative
- Location: Cockpit
- Stage of operation: IN
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

DURING MAINTENANCE INSPECTION NOTICED SMOKE IN COCKPIT.  MAINTENANCE REMOVED AND REPLACED CAPTAIN'S INSTRUMENT CONTROL PANEL.
